# SDR USAA960609

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Galley Door
- Part time: 45,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'CX-3' CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND .125 INCH CRACK FORWARD GALLEY DOOR CUT OUT AFT LOWER CORNER FUSELAGE SKIN.  REMOVED CRACK AND INSTALLED DOUBLER.  REPAIRED PER TYPICAL REPAIR 53-10-19 REV A.  (M)
